# SDR SWAA022635

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 48,437 hours, 46,222 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND KEEL BEAM CORRODED AT BS 541, STR 28R.  REMOVED AND REPLACED SECTION OF KEEL BEAM PER SRM AND SWA EA.
